# SDR P5CA9600094

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT WING OUTBOARD MIDFLAP LEADING EDGE, FOUND TWO DELAMINATED AREAS BETWEEN NR 1 AND NR 2 FLAP TRACKS.  FIBERGLASS REPAIR CARRIED OUT IAW SRM 51-40-09.
